# SDR UIEA2017020800162

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Mast
- Part number: 8921270G2
- Part serial: UID00890
- Condition: Corroded
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE LT LOWER SIDE MAST AND COVER POTABLE WATER SYSTEM.   REPLACED THE DRAIN MAST IAW AMM 38-31-61-004-002 REV 88 AND AMM 38-31-61-404-013 REV 88. PERFORMED A TEST OF  DRAIN MAST  IAW AMM 38-31-61-404-013 REV 88.
